W.Y.C. Chen, L.X.W. Wang and E.X.W. Xia,
The interlacing log-concavity of the Boros-Moll polynomials,
Pacific J. Math. 254(1) (2011) 89-99.

Cited by


  1. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials, Proc. Edinb. Math. Soc. (2) 56 (2013) 701-722.

  2. C.C.Y. Gu and L.X.W. Wang, Interlacing log-concavity of the derangement polynomials and the Eulerian polynomials, European J. Combin. 58 (2016) 52-60.

  3. E.H. Liu, Skew log-concavity of the Boros-Moll sequences, J. Inequal. Appl. (2017) Paper No. 117, 5 pp.